Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What can cause rashes around neck and back after taking steroid teardrop for viral conjunctivitis?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi, I was diagnosed with viral conjunctivitis yesterday and given an antibiotic/steroid teardrop. Thus morning I am experiencing a rash around my neck and mouth area.
Posted Fri, 17 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: pictures Detailed Answer: Hi See the rash that you have developed might be due to the viral illness that you have. I would like to have a look at the exact skin lesions before we come to the diagnosis. Please click some close up pictures of the exact skin lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also please tell if you any associated itching or irritation. Any application of any oils or creams over the affected area? Any new jewellery worn? I am sure I will be able to help you more once you follow up with the pictures and the above details Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor